# SDR SWAA2021101117562

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOC ON FRONT SPAR WEB UPPER AREA FUEL BOOST PUMP IFSS 120 RT WING ; 2021-418014 / [01] REMOVED SUPPORT ANGLE LOC ON FRONT SPAR WEB UPPER AREA FUEL BOOST PUMP IFSS 120 RT WING IAW B737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE FOR CRACK. SUPPORT ANGLE MUS BE REPLACED; [02] STEP 1 COMPLETE; [03] MACHINED NEW ( 1 E/A ) SUPPORT ANGLE; MATERIAL USED 7050T7451 P.O 148288 IAW DWG 116A3939 AND BOEING 737-700 SRM 57-20-10-0I-1 IDENTIFICATION 1; ITEM 4.A TABLE 2 (1) TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: B20189334 DUE DATE 23-NOV-21.; [04] STEP 3 COMPLETED; [05] PERFORMED PENETRANT INSPECTION ON MACHINED SUPPORT ANGLE IAW BAC 5423 AND BSS7039; CRACK INDICATIONS NOT FOUND.;
